EconPapers    
Economics at your fingertips  
 

A Note on Optimal Partial Triallel Cross Designs

Anshula Pandey, Addisu Jember and Sharma Mk
Additional contact information
Anshula Pandey: Department of Statistics, Sunandan Divatia School of Science NMIMS, India
Addisu Jember: Addis Ababa University, Addis Ababa, Ethiopia
Sharma Mk: Department of Statistics, Sunandan Divatia School of Science NMIMS, India

Biostatistics and Biometrics Open Access Journal, 2018, vol. 7, issue 4, 62-65

Abstract: Two simple alternative methods of construction of optimal partial triallel cross designs (unblocked and blocked) for p>3 lines are proposed by using transversal and parallel transversals of a Latin square of order p, where p is a prime or power of a prime. Sharma et al. [1] and Sharma & Fanta [2] also constructed these designs by using two mutually orthogonal Latin squares but we constructed these designs only taking one Latin square. Therefore our methods are simple in comparison to their methods. These designs are found to be optimal in the sense of Kiefer [3] and Das & Gupta [4].

Keywords: Biometrics Open Access Journal; Biostatistics and Biometrics; Biostatistics and Biometrics Open Access Journal; Open Access Journals; biometrics journal; biometrics articles; biometrics journal reference; biometrics journal impact factor; biometrics and biostatistics journal impact factor; journal of biometrics; open access juniper publishers; juniper publishers reivew (search for similar items in EconPapers)
Date: 2018
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
https://juniperpublishers.com/bboaj/pdf/BBOAJ.MS.ID.555717.pdf (application/pdf)
https://juniperpublishers.com/bboaj/BBOAJ.MS.ID.555717.php (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:adp:jbboaj:v:7:y:2018:i:4:p:62-65

DOI: 10.19080/BBOAJ.2018.07.555717

Access Statistics for this article

Biostatistics and Biometrics Open Access Journal is currently edited by Sophia Mathis

More articles in Biostatistics and Biometrics Open Access Journal from Juniper Publishers Inc.
Bibliographic data for series maintained by Robert Thomas ().

 
Page updated 2025-03-19
Handle: RePEc:adp:jbboaj:v:7:y:2018:i:4:p:62-65